It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Glen on October 06, 2000 at 17:19:17:

In Reply to: Lipitor posted by Becky on October 06, 2000 at 17:06:48:

You can try watching your diet and maybe trying something natural like Red Yeast rice which works the same as the statin drugs but seems to be somewhat milder with much fewer side effects . I know what you mean about the drugs , was on Great "L" drug for almost 2 years until i relaized that was what was makeing me feel so bad . I would wake up in the morning and couldn't even walk my feet and legs hurt so bad .

: I am a 33 yr. old mom of a pre-schooler and a toddler. My cholesterol was 289 and my Dr. put me on Lipitor and I started eating better and walking and it went down to 220. I stopped the Lipitor because I didn't like how it made me feel and now my # is up to 309. So 2 weeks ago I started the Lipitor again. I feel like I have growing pains in both legs and the muscles in my arms and wrists ache off and on. I am losing sleep over all of this, the meds scare me and having high numbers scares me. Any thoughts or suggestions would be appreciated. Are there other meds I could try? Do you know any home remedies? I walk 3 miles every other day and started weight watchers to lose the 20 lb. my Dr. suggested I lose. Thanks in advance for any advice.


Follow Ups

All times are GMT -7. The time now is 10:20 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!